Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › chartrand-2002-toeplitz
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Rick Chartrand, "Toeplitz operators on Dirichlet-type spaces", J. Operator Theory, vol. 48, pp. 3--13, 2002

Abstract

In this paper, variants of the classical Toeplitz operators on H2 are studied. A characterization is obtained for the bounded, harmonic symbols giving rise to a bounded Toeplitz operator on a Dirichlet-type space. The relationship between the characterizing condition and multipliers of the holomorphic and harmonic Dirichlet spaces is examined.

BibTeX Entry

@article{chartrand-2002-toeplitz,
author = {Rick Chartrand},
title = {Toeplitz operators on Dirichlet-type spaces},
year = {2002},
urlpdf = {http://math.lanl.gov/Research/Publications/Docs/chartrand-2002-toeplitz.pdf},
journal = {J. Operator Theory},
volume = {48},
pages = {3--13}
}